skin-hair-icon
SKin darkening ...
My pimples became less bt I noticed that my skin had become darker. I have fair skin. However now I’m two to three tones darker. Product that i use is minoz bpo and ezanic gel’. Is it the reason for skin darkening? Please help.me
70 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
Are you using any sunscreen with your medication. Usually acne when heals leave pigmented scars. Pls visit a dermatologist near you for proper examination. In the meanwhile Pls start using suncros gel 30 spf sunscreen 2 to 3 times daily.  Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.